Read the scenario, recognize significant adverse reaction, drug interaction Hypertension was diagnosed in G.S., who is 30 years old. Both her mother and sister have hypertension, and both were also in their thirties when it was diagnosed. G.’s most current blood pressure reading is 150/96 mm Hg, and for this reason the nurse practitioner has recommended therapy with captopril (Capoten), light exercise in the form of walking, and relaxation therapy. After 1 month of therapy, G.’s blood pressure is 145/86 mm Hg. Stress reduction has been the biggest obstacle in her treatment, because she is a lawyer with a prominent law firm and has found that her blood pressure is consistently elevated (160/100 mm Hg) whenever she measures it at work. At this follow-up visit, she is also given a prescription for a diuretic to help with her blood pressure control. 1. What possible adverse effects does G. need to be aware of while taking captopril? 2. G. tells you that she uses an over-the-counter pain reliever for occasional headaches. What potential interaction is of concern? 3. G.S. states that she and her husband are planning to start a family in 1 year. What will you, as her nurse, tell her about pregnancy and therapy with these drugs? 4. What lifestyle changes would you, as her nurse, recommend that she make, and, even more important, what information would you give her to help her change her lifestyle and more effectively reduce the stress in her life?